Nagoya Mathematical Journal

Stochastic calculus over symmetric Markov processes with time reversal

K. Kuwae

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We develop stochastic calculus for symmetric Markov processes in terms of time reversal operators. For this, we introduce the notion of the progressively additive functional in the strong sense with time-reversible defining sets. Most additive functionals can be regarded as such functionals. We obtain a refined formula between stochastic integrals by martingale additive functionals and those by Nakao’s divergence-like continuous additive functionals of zero energy. As an application, we give a stochastic characterization of harmonic functions on a domain with respect to the infinitesimal generator of semigroup on L2-space obtained by lower-order perturbations.

Article information

Source
Nagoya Math. J., Volume 220 (2015), 91-148.

Dates
Received: 15 November 2012
Revised: 9 November 2013
Accepted: 18 February 2014
First available in Project Euclid: 1 December 2015

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1448980489

Digital Object Identifier
doi:10.1215/00277630-3335905

Mathematical Reviews number (MathSciNet)
MR3429727

Zentralblatt MATH identifier
1336.60104

Subjects
Primary: 31C25: Dirichlet spaces
Secondary: 60J25: Continuous-time Markov processes on general state spaces 60J45: Probabilistic potential theory [See also 31Cxx, 31D05] 60J75: Jump processes

Keywords
Markov process Dirichlet form Revuz measure martingale additive functionals of finite energy continuous additive functional of zero energy Nakao’s CAF of zero energy Fukushima decomposition semimartingale Dirichlet processes stochastic integral Itô integral Fisk-Stratonovich integral time reversal operator Lyons-Zheng decomposition dual predictable projection progressively additive functional progressively additive functional in the strong sense Feynman-Kac transform Girsanov transform boundary value problem

Citation

Kuwae, K. Stochastic calculus over symmetric Markov processes with time reversal. Nagoya Math. J. 220 (2015), 91--148. doi:10.1215/00277630-3335905. https://projecteuclid.org/euclid.nmj/1448980489


Export citation

References

  • [1] C. Berg and G. Forst, Potential Theory on Locally Compact Abelian Groups, Ergeb. Math. Grenzgeb. 87, Springer, New York, 1975.
  • [2] Z.-Q. Chen, Gaugeability and conditional gaugeability, Trans. Amer. Math. Soc. 354 (2002), no. 11, 4639–4679.
  • [3] Z.-Q. Chen, P. J. Fitzsimmons, K. Kuwae, and T.-S. Zhang, Perturbation of symmetric Markov processes, Probab. Theory Related Fields 140 (2008), 239–275.
  • [4] Z.-Q. Chen, P. J. Fitzsimmons, K. Kuwae, and T.-S. Zhang, Stochastic calculus for symmetric Markov processes, Ann. Probab. 36 (2008), 931–970; Correction, Ann. Probab. 40 (2012), 1375–1376.
  • [5] Z.-Q. Chen, P. J. Fitzsimmons, K. Kuwae, and T.-S. Zhang, On general perturbation of symmetric Markov processes, J. Math. Pures Appl. (9) 92 (2009), 363–374.
  • [6] Z. Q. Chen, Z. M. Ma, and M. Röckner, Quasi-homeomorphisms of Dirichlet forms, Nagoya Math. J. 136 (1994), 1–15.
  • [7] Z.-Q. Chen and T. Zhang, Time-reversal and elliptic boundary value problems, Ann. Probab. 37 (2009), 1008–1043.
  • [8] M. Fukushima, Y. Ōshima, and M. Takeda, Dirichlet Forms and Symmetric Markov Processes, de Gruyter Stud. Math. 19, de Gruyter, Berlin, 2011.
  • [9] S. W. He, J. G. Wang, and J. A. Yan, Semimartingale Theory and Stochastic Calculus, Science Press, Beijing, 1992.
  • [10] J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, Grundlehren Math. Wiss. 288, Springer, Berlin, 1987.
  • [11] K. Kuwae, Functional calculus for Dirichlet forms, Osaka J. Math. 35 (1998), 683–715.
  • [12] K. Kuwae, Maximum principles for subharmonic functions via local semi-Dirichlet forms, Canad. J. Math. 60 (2008), 822–874.
  • [13] K. Kuwae, Stochastic calculus over symmetric Markov processes without time reversal, Ann. Probab. 38 (2010), 1532–1569.
  • [14] K. Kuwae, Errata to Stochastic calculus over symmetric Markov processes without time reversal, Ann. Probab. 40 (2012), 2705–2706.
  • [15] T. J. Lyons and T. S. Zhang, Decomposition of Dirichlet processes and its application, Ann. Probab. 22 (1994), 494–524.
  • [16] T. J. Lyons and W. A. Zheng, “A crossing estimate for the canonical process on a Dirichlet space and a tightness result” in Colloque Paul Lévy sur les Processus Stochastiques (Palaiseau, 1987), Astérisque 157–158, Soc. Math. France, Paris, 1988, 249–271.
  • [17] Z. M. Ma and M. Röckner, Introduction to the Theory of (Nonsymmetric) Dirichlet Forms, Springer, Berlin, 1992.
  • [18] S. Nakao, Stochastic calculus for continuous additive functionals of zero energy, Z. Wahrsch. Verw. Gebiete 68 (1985), 557–578.
  • [19] K. Sato, Lévy Processes and Infinitely Divisible Distributions, Cambridge Stud. Adv. Math. 68, Cambridge University Press, Cambridge, 1999.
  • [20] M. Sharpe, General Theory of Markov Processes, Pure Appl. Math. 133, Academic Press, Boston, 1988.
  • [21] M. Takeda, “On exit times of symmetric Lévy processes from connected open sets” in Probability Theory and Mathematical Statistics (Tokyo, 1995), World Scientific, River Edge, NJ, 1996, 478–484.
  • [22] J. B. Walsh, Markov processes and their functionals in duality, Z. Wahrsch. Verw. Gebiete 24 (1972), 229–246.
  • [23] Z. Zhao, Subcriticality and gaugeability of the Schrödinger operator, Trans. Amer. Math. Soc. 334, no. 1 (1992), 75–96.